# SDR CALA0300652

- Difficulty date: November 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 16,218 hours, 8,664 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE ON VERTICAL ATTACH ANGLE ON RT SIDE OF VERTICAL STRAP AT STA 1121.  A NEW ANGLE WAS INSTALLED IAW ECRA 5380-01013.
